# SDR SWIA202162391

- Difficulty date: October 17, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK IS LACKING 1 EA SET OF TABS AT L/H FS974.00 REQUIRED TO SECURE AFT INBOARD FOOT ON PAX SEAT 17AB FOR SEAT PITCH REF SKYWEST EA 7RJ3178-25. FABRICATE REPLACEMENT FLOOR SEAT TRACK AS REQUIRED.    (C-CHECK RO 11-05-2021)   FABRICATED AND INSTALLED NEW LEFT-HAND FLOOR SEAT TRACK AT FS830.40 TO FS974.00. AND ACCOMPLISHED EA 7RJ3178-25. REF. CRJ700 SRM 53-51-49-001-001-A01.
